# SDR ASAA2016080217593

- Difficulty date: August 2, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 1,658 hours, 532 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 17977
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,653 hours, 529 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING GROUND AIR START AT GATE, START HUNG AT AND EGT WAS FLASHING AT 432C, QRH WAS COMPLETED, ON ENGINE NR 1.  ACFT GROUNDED.  R & R NR 1 ENGINE START VALVE REF AMM 80-11-03-000-801-F00 AND 80-11-03-400-801-F00.  STARTED NR 1 ENGINE WITH GROUND AIR CART, NORMAL START NOTED, ALL ENGINE PARAMETERS NORMAL, AND NO LEAKS NOTED.  THIS CLEARS MEL 80-3B.
